# SDR QXEA200500468

- Difficulty date: March 3, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD CARGO DOOR SEAL RETAINER IS GOUGED AND BENT AT TWO CORNERS.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 52-35-07-400-802-A01.
